Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 178, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 27, 2008, 1:18 PM EDT for Columbia County, New York; Berkshire County, Massachusetts. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2008, 1:18 PM EDT (17:18 UTC)
- Expired
- Jul 27, 2008, 2:15 PM EDT
- In force
- 57 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Berkshire County, MA, Columbia County, NY
The radar
The Albany radar (KENX), 87 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 1:40 PM EDT | HAIL 1 | North Hillsdale, NY | ALSO 0.93 INCHES RAIN IN 10 MINUTES |
| Jul 27, 2:00 PM EDT | TSTM WND DMG | Austerlitz, NY | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 12:02 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1001 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 271718
SVRALY
MAC003-NYC021-271815-
/O.NEW.KALY.SV.W.0178.080727T1718Z-080727T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
118 PM EDT SUN JUL 27 2008
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
* UNTIL 215 PM EDT
* AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF AUSTERLITZ...OR NEAR CHATHAM...AND MOVING EAST AT 22 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
AUSTERLITZ BY 135 PM EDT...
7 MILES NORTH OF HOUSATONIC BY 145 PM EDT...
9 MILES SOUTH OF NEW LEBANON BY 150 PM EDT...
LENOX BY 200 PM EDT...
LEE AND 7 MILES SOUTH OF PITTSFIELD BY 205 PM EDT...
6 MILES NORTHWEST OF BECKET BY 215 PM EDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
EASTERN NEW YORK AND SOUTHERN VERMONT.
LAT...LON 4238 7300 4237 7306 4233 7305 4231 7303
4231 7300 4214 7302 4215 7306 4211 7305
4209 7306 4205 7304 4206 7356 4248 7354
4253 7298
TIME...MOT...LOC 1718Z 262DEG 19KT 4232 7358
$$
TAW1 follow-up statement
000
WWUS51 KALY 271749
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
148 PM EDT SUN JUL 27 2008
MAC003-NYC021-271815-
/O.CON.KALY.SV.W.0178.000000T0000Z-080727T1815Z/
COLUMBIA NY-BERKSHIRE MA-
148 PM EDT SUN JUL 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR BERKSHIRE AND EASTERN COLUMBIA COUNTIES...
AT 147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WEST STOCKBRIDGE CENTER...OR 8 MILES NORTHWEST OF GREAT
BARRINGTON...MOVING EAST AT 22 MPH.
QUARTER SIZE WAS REPORTED IN NORTH HILLSDALE AT 140 PM THIS IS A
DANGEROUS STORM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ROCKDALE MILLS...WILLIAMSVILLE...WEST STOCKBRIDGE AND HOUSATONIC BY
155 PM EDT...
INTERLAKEN...LARRYWAUG...BEACHWOOD AND MAHKEENAC HEIGHTS BY 200 PM
EDT...
BEACHWOOD AND MAHKEENAC SHORES BY 205 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
EASTERN NEW YORK AND SOUTHERN VERMONT.
LAT...LON 4238 7300 4237 7306 4233 7305 4231 7303
4231 7300 4214 7302 4215 7306 4211 7305
4209 7306 4205 7304 4206 7356 4248 7354
4253 7298
TIME...MOT...LOC 1748Z 262DEG 19KT 4230 7342
$$
FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT
WEATHER.GOV/ALBANY
WASULAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 12:18 PM EDT, 1 hour earlier.
Area forecast discussion, Jul 27, 12:18 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1218 PM EDT SUN JUL 27 2008 .SYNOPSIS... A COLD FRONT WILL GRADUALLY MOVE EAST ACROSS THE AREA TODAY AND MERGE WITH A PRE FRONTAL TROUGH OVER THE LOWER AND MID HUDSON VALLEY. THESE BOUNDARIES WILL PROVIDE FOCUS FOR SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. THE MERGE FRONTAL BOUNDARY IS EXPECTED TO SHIFT EASTWARD AND BECOME NEARLY STATIONARY ACROSS LONG ISLAND AND SOUTHERN NEW ENGLAND TONIGHT INTO MONDAY. WEAK HIGH PRESSURE IS EXPECTED TO BUILD INTO THE REGION TUESDAY. && .NEAR TERM /THROUGH TONIGHT/... SEVERE THUNDERSTORM WATCH #760 IN EFFECT UNTIL 8 PM FOR ENTIRE FORECAST. REFER TO MESOSCALE DISCUSSIONS #1932 AND #1933 ISSUED BY THE STORM PREDUCTION CENTER FOR DETAILS. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... ON MONDAY INTO MONDAY EVENING SECONDARY TROUGH AND MID LEVEL TROUGH AXIS ROTATE THROUGH FA AND WITH SEVERAL VORT MAXS ROTATING AROUND TROUGH EXPECT THAT SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR MAINLY MONDAY AFTERNOON INTO MONDAY EVENING. THIS ACTIVITY SHOULD END MUCH QUICKER THAN SUNDAY EVENING BEING TIED MORE TO DAYTIME HEATING ACTING ON GOOD COLD POOL ALOFT. FINALLY A BREAK IN THE SHOWER AND THUNDERSTORM ACTIVITY EXPECTED SECOND HALF OF MONDAY NIGHT THROUGH TUESDAY. ALTHOUGH THUNDERSTORMS MAY RETURN TUESDAY NIGHT AS MODELS HINT AT A MCS MOVING ACROSS NORTHERN PORTION OF FA LATE AT TUESDAY NIGHT. && .LONG TERM /TUESDAY THROUGH SATURDAY/... BEST CHANCES FOR PRECIP ON WED AS LOW PRESSURE MOVES FROM THE GREAT LAKES ACROSS OUR CWA...AND OFF LONG ISLAND BY THU AM. LOW PRESSURE WAVE HANGS BACK BEHIND LOW AND ONLY GRADUALLY BREAKS DOWN...TO PROVIDE CONTINUED CHC FOR PRECIP THROUGH THU...PARTICULARLY FOR DAYTIME PERIODS. WEAK HIGH PRESSURE WAVE SHOULD BEGIN A BRIEF DRY PERIOD FROM LATE FRIDAY INTO EARLY SATURDAY...BUT DAYTIME HEATING COULD BRING MORE SCATTERED SHOWERS ON SATURDAY. WENT WITH HPC GUIDANCE...WITH TEMPS AVERAGING SLIGHTLY COOLER THAN THE MEX MOS. && .AVIATION /16Z SUNDAY THROUGH THURSDAY/... ANY LINGERING MVFR/IFR VSBYS DUE TO GROUND FOG/HAZE SHOULD IMPROVE TO VFR BY 13Z/SUN. OTHERWISE...EXPECT VFR CONDITIONS THROUGH EARLY AFTERNOON...UNTIL SCATTERED SHOWERS/TSTMS LOCALLY REDUCE VSBYS/CIGS INTO THE MVFR/IFR RANGE. CONDITIONS WILL THEN TREND INTO MVFR FOR VSBY IN WAKE OF TSTMS OVERNIGHT...WITH THE POTENTIAL FOR IFR VSBYS/CIGS IN ANY LOCALES THAT RECEIVE APPRECIABLE RAINFALL LATER TODAY/THIS EVENING. AT THIS TIME...IT WOULD APPEAR THAT KPOU WOULD BE MOST SUSCEPTIBLE TO IFR POTENTIAL...SINCE SHOWERS/TSTMS WOULD OCCUR THERE LATEST...THEREFORE KEEPING THE BOUNDARY LAYER MOIST INTO THE OVERNIGHT HOURS. AS FOR SHOWERS/TSTMS...BEST CHC WILL BE AT KALB AND ESPECIALLY KPOU THIS AFTERNOON...LINGERING AT KPOU THE LONGEST...POSSIBLY UNTIL MIDNIGHT. AT KGFL...SHOWERS/TSTMS SHOULD BE MORE ISOLATED...WITH BEST CHC ONLY THROUGH MID AFTERNOON. ANY STRONGER TSTMS WILL BE CAPABLE OF STRONG WIND GUSTS IN EXCESS OF 40 KT...AND HAIL...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. WINDS WILL BECOME S TO SW AT 5-10 KT TODAY...WITH STRONGER GUSTS IN/NEAR ANY TSTMS. OUTLOOK... SUN NT...VFR/MVFR...POSSIBLY SOME SCTD -SHRA/-TSRA MON...VFR/MVFR...CHC SHRA/TSRA. TUE...VFR...NO SIG WX. WED...VFR/MVFR SCT SHRA/TSRA. && .HYDROLOGY... RAIN FROM THE STORMS YESTERDAY EVENING HAVE CAUSED MINOR TO MODERATE RISES ON SEVERAL RIVERS ESPECIALLY EAST OF THE HUDSON INCLUDING THE WALLOOMSAC...BATTENKILL...AND HOOSIC. ALSO THE MOHAWK RIVER CAME UP A FOOT AND A HALF NEAR LITTLE FALLS. BETWEEN LITTLE FALLS AND THE CRESCENT DAM THE LEVEL OF THE MOHAWK WILL NOT CHANGE MUCH SINCE THE RIVER LEVEL IS RAISED FOR THE BARGE CANAL. HOWEVER THERE WILL BE AN INCREASE IN FLOW AND DEBRIS WASHED INTO THE RIVER MAY BE A HAZARD TO BOATS IN BOTH THE MOHAWK AND HUDSON RIVERS. HEAVY RAINS WILL CONTINUE TO BE A THREAT INTO THIS EVENING ACROSS THE REGION...ESPECIALLY SOUTH AND EAST OF ALBANY. LOCALIZED RAINFALL AMOUNTS OF 1 TO 3 INCH ARE POSSIBLE. SOME OF THESE AREAS RECEIVED MORE THAN 2 INCHES OF RAIN SATURDAY NIGHT. THE GROUND IS SATURATED IN SOME AREAS AND WHILE NO MAJOR RESPONSE IS EXPECTED ON MAIN STEM RIVERS...FLOODING OF POORLY DRAINED LOW LYING AREAS AND SOME CREEKS AND STREAMS MAY OVER FLOW THEIR BANKS WHERE STORMS TRAIN AND FOLLOW ONE RIGHT AFTER THE OTHER OVER THE SAME AREA. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. &&
Hazardous weather outlook, Jul 27, 12:04 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1204 PM EDT SUN JUL 27 2008 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-281615- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1204 PM EDT SUN JUL 27 2008 ...SEVERE THUNDERSTORM WATCH 760 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A CHANCE OF THUNDERSTORMS MONDAY...ESPECIALLY DURING THE AFTERNOON INTO THE EVENING. THERE IS ALSO CHANCE OF THUNDERSTORMS TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 27, 10:49 AM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1049 AM EDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM HAIL TROY 42.73N 73.68W
07/27/2008 E1.00 INCH RENSSELAER NY PUBLIC
&&Special weather statement, Jul 27, 11:29 AM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1129 AM EDT SUN JUL 27 2008 NYZ058-059-271600- EASTERN GREENE NY-WESTERN GREENE NY- 1129 AM EDT SUN JUL 27 2008 ...A STRONG THUNDERSTORM IN GREENE COUNTY... AT 1128 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR HUNTER...AND MOVING NORTHEAST AT 21 MPH. THE THUNDERSTORM WILL BE NEAR... MAPLECREST...EAST JEWETT...BROOKSBURG AND TANNERSVILLE BY 1135 AM EDT EAST WINDHAM BY 1140 AM EDT DURSO CORNER AND HERVEY STREET BY 1145 AM EDT SOUTH DURHAM BY 1150 AM EDT ACRA AND SUNSIDE BY 1155 AM EDT FRUGIS
Local storm report, Jul 27, 12:32 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1232 PM EDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL CAIRO 42.31N 74.01W
07/27/2008 E0.88 INCH GREENE NY LAW ENFORCEMENT
&&Special weather statement, Jul 27, 12:33 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1233 PM EDT SUN JUL 27 2008 NYZ052>054-271700- WESTERN RENSSELAER NY-EASTERN RENSSELAER NY-EASTERN ALBANY NY- 1233 PM EDT SUN JUL 27 2008 ...A STRONG THUNDERSTORM IN ALBANY COUNTY HEADING INTO RENSSELAER COUNTY... AT 1228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR FEURA BUSH...OR ABOUT OVER DELMAR...AND MOVING EAST AT 17 MPH. THE THUNDERSTORM WILL BE NEAR... ALBANY AND CASTLETON-ON-HUDSON BY 1245 PM EDT RENSSELAER AND 6 MILES SOUTH OF MENANDS BY 1255 PM EDT EAST GREENBUSH...WEST SAND LAKE...6 MILES SOUTH OF WYANTSKILL AND 6 MILES SOUTH OF WYNANTSKILL BY 100 PM EDT FRUGIS
Local storm report, Jul 27, 1:06 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
106 PM EDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG LEEDS 42.26N 73.90W
07/27/2008 GREENE NY LAW ENFORCEMENT
NUMEROUS TREES AND WIRES DOWN. HAIL SIZE UNKNOWN
0105 PM HAIL DELMAR 42.62N 73.83W
07/27/2008 M0.88 INCH ALBANY NY TRAINED SPOTTER
ALSO 1.3 INCHES OF RAIN IN 20 MINUTES
&&Local storm report, Jul 27, 1:16 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
116 PM EDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL GREENPORT CENTER 42.24N 73.76W
07/27/2008 E1.00 INCH COLUMBIA NY FIRE DEPT/RESCUE
NORTH END OF THE TOWN OF GREENPORT. NICKEL TO QUARTER
SIZE HAIL
&&The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:03 PM EDT | Flash Flood Warning | ALY | Rensselaer, Saratoga, Schenectady, Washington | 6 hr |
| Jul 26, 8:18 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 57 min |
| Jul 26, 8:59 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 61 min |
| Jul 26, 9:25 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer, Montgomery | 65 min |
| Jul 26, 10:42 PM EDT | Flash Flood Warning | ALY | Saratoga, Warren, Washington | 6 hr |
| Jul 27, 12:00 AM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 60 min |
| Jul 27, 12:12 AM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 48 min |
| Jul 27, 12:34 AM EDT | Severe Thunderstorm Warning | ALY | Albany, Schenectady | 56 min |
| Jul 27, 1:08 AM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 3 more | 67 min |
| Jul 27, 3:35 AM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 40 min |
| Jul 27, 11:52 AM EDT | Severe Thunderstorm Warning | ALY | Greene | 53 min |
| Jul 27, 12:16 PM EDT | Severe Thunderstorm Warning | ALY | Greene, Schoharie | 29 min |
| Jul 27, 12:29 PM EDT | Areal Flood Advisory | ALY | Albany, Columbia, Greene, Rensselaer, Schoharie, Ulster | 5 hr |
| Jul 27, 12:43 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene, Ulster | 47 min |
| Jul 27, 12:55 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 65 min |
| Jul 27, 1:12 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 63 min |
| Jul 27, 1:56 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess, Greene, Rensselaer, Ulster | 6 hr |
| Jul 27, 2:08 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 67 min |
| Jul 27, 2:12 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 63 min |
| Jul 27, 1:33 AM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 57 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Severe Thunderstorm Warnings in Massachusetts, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.